Follow
Giuseppe Rodriguez
Giuseppe Rodriguez
Verified email at unica.it - Homepage
Title
Cited by
Cited by
Year
An adaptive pruning algorithm for the discrete L-curve criterion
PC Hansen, TK Jensen, G Rodriguez
Journal of computational and applied mathematics 198 (2), 483-492, 2007
2262007
Old and new parameter choice rules for discrete ill-posed problems
L Reichel, G Rodriguez
Numerical Algorithms 63 (1), 65-87, 2013
1842013
Multi-parameter regularization techniques for ill-conditioned linear systems
C Brezinski, M Redivo-Zaglia, G Rodriguez, S Seatzu
Numerische Mathematik 94 (2), 203-228, 2003
1152003
Spectral factorization of Laurent polynomials
TNT Goodman, CA Micchelli, G Rodriguez, S Seatzu
Advances in Computational Mathematics 7 (4), 429-454, 1997
861997
Error estimates for linear systems with applications to regularization
C Brezinski, G Rodriguez, S Seatzu
Numerical Algorithms 49 (1), 85-104, 2008
792008
Two-Dimensional TSVD to Enhance the Spatial Resolution of Radiometer Data
F Lenti, F Nunziata, M Migliaccio, G Rodriguez
IEEE Trans. Geosci. Remote Sensing, 1-1, 2013
652013
An algorithm for estimating the optimal regularization parameter by the L-curve
G Rodriguez, D Theis
652005
Error estimates for the regularization of least squares problems
C Brezinski, G Rodriguez, S Seatzu
Numerical Algorithms 51 (1), 61-76, 2009
592009
Extrapolation techniques for ill-conditioned linear systems
C Brezinski, M Redivo–Zaglia, G Rodriguez, S Seatzu
Numerische Mathematik 81 (1), 1-29, 1998
591998
Block Gauss and anti-Gauss quadrature with application to networks
C Fenu, D Martin, L Reichel, G Rodriguez
SIAM Journal on Matrix Analysis and Applications 34 (4), 1655-1684, 2013
582013
GCV for Tikhonov regularization via global Golub–Kahan decomposition
C Fenu, L Reichel, G Rodriguez
Numerical Linear Algebra with Applications 23 (3), 467-484, 2016
542016
Network analysis via partial spectral factorization and Gauss quadrature
C Fenu, D Martin, L Reichel, G Rodriguez
SIAM Journal on Scientific Computing 35 (4), A2046-A2068, 2013
482013
GCV for Tikhonov regularization by partial SVD
C Fenu, L Reichel, G Rodriguez, H Sadok
BIT Numerical Mathematics 57 (4), 1019-1039, 2017
442017
Regularization parameter determination for discrete ill-posed problems
ME Hochstenbach, L Reichel, G Rodriguez
Journal of Computational and Applied Mathematics 273, 132-149, 2015
422015
Error estimates for large-scale ill-posed problems
L Reichel, G Rodriguez, S Seatzu
Numerical Algorithms 51 (3), 341-361, 2009
402009
Regularized solution of a nonlinear problem in electromagnetic sounding
GP Deidda, C Fenu, G Rodriguez
Inverse Problems 30 (12), 125014, 2014
362014
Bounding matrix functionals via partial global block Lanczos decomposition
M Bellalij, L Reichel, G Rodriguez, H Sadok
Applied Numerical Mathematics 94, 127-139, 2015
332015
Parameter determination for Tikhonov regularization problems in general form
Y Park, L Reichel, G Rodriguez, X Yu
Journal of Computational and Applied Mathematics 343, 12-25, 2018
302018
Fast solution of Toeplitz-and Cauchy-like least-squares problems
G Rodriguez
SIAM journal on matrix analysis and applications 28 (3), 724-748, 2006
292006
Numerical solution of the finite moment problem in a reproducing kernel Hilbert space
G Rordriguez, S Seatzu
Journal of computational and applied mathematics 33 (3), 233-244, 1990
291990
The system can't perform the operation now. Try again later.
Articles 1–20